Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2012, Article ID 126516, 5 pages
http://dx.doi.org/10.1155/2012/126516
Research Article

Sunspot Cycle 24 and the Advent of Dalton-Like Minimum

Department of Physics and Astronomy, University of New Mexico, MSC07 4220, Albuquerque, NM 87131, USA

Received 12 October 2011; Revised 2 December 2011; Accepted 15 December 2011

Academic Editor: J. Javaraiah

Copyright © 2012 H. S. Ahluwalia and R. C. Ygbuhay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. S. Ahluwalia and R. C. Ygbuhay, “Sunspot Cycle 24 and the Advent of Dalton-Like Minimum,” Advances in Astronomy, vol. 2012, Article ID 126516, 5 pages, 2012. https://doi.org/10.1155/2012/126516.